# SDR GTIA2025103039160

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 51,891 hours, 23,987 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/AS REPORT INTERMITTENT BURNING RUBBER SMELL BETWEEN ROWS 27-31.-REF TSM 05-50-00. APU VERIFIED NO LEAKS. ISOLATED PACK 1 & 2. NO SMELL. AC OK FOR SVC IAW AMM 21-611-00 & 49-00-00.
